# SDR SIMA20191227002

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,741 hours, 40,803 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0301
- Part serial: 01834
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL280 CABIN PRESSURE JUMPED RAPIDLY INTO THE AMBER ON THE EICAS BY THE TIME WE ESTABLISHED A DESCENT IT WAS IN THE RED AND RISING.   FOUND KNOB ON MANUAL CONTROLLER STICKING. REMOVED AND REPLACED MANUAL CONTROLLER IAW AMM 21-31-02. OPS CHECKED GOOD.  REMOVED AND REPLACED DIGITAL CONTROLLER FOR PRECAUTIONARY PURPOSES.
